# SDR CNMA20090056

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMP BS 1721 - 1741 LT CHAIN HAT IS CRACKED.  CTR CARGO COMP STA 1721 TO 1741 APPROX IN DOORWAY DAMAGED CHAIN HAT REPLACED IAW MM 25-57-00.
